# SDR SIMA201108401

- Difficulty date: March 24, 2011
- Submitted: March 25, 2011
- Operation: Air carrier
- Aircraft: N636AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145160
- Aircraft time: 26,672 hours, 25,297 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 10487013127
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE EMERGENCY EXIT LIGHTS/PLACARDS INOPERABLE AT OVERWING EMERGENCY EXITS AND FLOOR PROXIMITY LIGHTS AT EMERGENCY EXIT ROW.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 3 BATTERY ASSEMBLY AND CHARGER ASSEMBLY IAW EMB 145 AMM 33-50-04 OPC GOOD IAW EMB 145 AMM 33-50-04.  THE AIRCRAFT WAS RETURNED TO SERVICE.
